Lemsip Lemsip Sinus & Flu Lemon Powder For Oral Solution 10 Pack

€10.00

Code 5000158064287


Add to Basket
Product Information

Lemsip Max Sinus & Flu for the symptomatic relief of colds and flu including headache, fever, sore throat, body ache, and nasal congestion. Each sachet contains paracetamol and the decongestant, pseudoephedrine hydrochloride, which relieves a blocked or runny nose.

Uses & Treatment

  • Sore Throats.
  • Temperature.
  • Headaches.
  • Body Aches & Pains.
  • Blocked or runny nose.

You must be aged over 18 years to purchase this product. Maximum order quantity of TWO packs per order.

How To Use

• Mix one sachet of powder with hot water (not boiling). Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

• Adults and children over 12: Take 1 sachet every 4 hours.

• Do not exceed 6 sachets in 24 hours.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCTS.

Active Ingredients

1000mg of paracetamol and 60mg of pseudoephedrine HCI per tablet.

Delivery Info


Click to view complete product details

Related Products

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty